MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-2009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Muscle Weakness/Atrophy (1967); Pain (1994); Scar Tissue (2060); Discomfort (2330); Ambulation or Postural Difficulties (2544); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this 73 y/o female patient's left knee was revised due to wear.The original implanted cr poly insert showed signs of wear on x-ray.The affected poly was removed and revised to a crc size 2, 9mm component.Patient was last known to be in stable condition following the event.Devices are not returning, unable to obtain from facility.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): (b)(6) 200-02-32 - three peg patella 32mm.Serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.4046821 02-010-03-0220 - logic cr femoral cem, left sz 2.4085570 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3, h6 the following sections were corrected: g3, h6 mdr section codes updated/corrected: b, c, d, e, g the reason for the revision reported cannot be confirmed from the information provided, but may be the result of prosthesis wear, and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6.The reason for the revision reported cannot be confirmed from the information provided, but may be the result of prosthesis wear, and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6; health effect - clinical code.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6 mdr section codes updated/corrected: b, e the reason for the revision reported cannot be confirmed from the information provided, but may be the result of prosthesis wear, and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key19274836
Report Number1038671-2024-01142
Device Sequence Number20745478
Product Code JWH
UDI-Device Identifier10885862174314
UDI-Public10885862174314
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2019
Device Catalogue Number02-012-49-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer12/12/2024
12/12/2024
02/19/2025
03/25/2025
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date12/16/2024
12/18/2024
03/12/2025
03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale